Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Jalalova, Margarita Vasil'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:47
Abstract pages:56
Full texts:32
References:3
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person139138
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. M. V. Jalalova, S. V. Leonov, “Effect of structural permeability on the stability of a parachute with four suspension lines”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, 1,  65–68  mathnet; Moscow University Mechanics Bulletin, 68:1 (2013), 28–31  scopus
1984
2. M. V. Jalalova, “Stress analysis and shaping of square parachute”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 6,  93–96  mathnet
1983
3. M. V. Jalalova, “Aerodynamic characteristics of square parachute”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 2,  95–99  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022